On the conductor of algebraic varieties with multilinear tangent cones at isolated singularities.pdf

On the conductor of algebraic varieties with multilinear tangent cones at isolated singularities

Ferruccio Orecchia, Isabella Ramella

Sfortunatamente, oggi, domenica, 26 agosto 2020, la descrizione del libro On the conductor of algebraic varieties with multilinear tangent cones at isolated singularities non è disponibile su sito web. Ci scusiamo.

Libri di Algebra. Acquista Libri di Algebra su Libreria Universitaria: oltre 8 milioni di libri a catalogo. Scopri Sconti e Spedizione con Corriere Gratuita! - Pagina 7 On the conductor of algebraic varieties with multilinear tangent cones at isolated singularities. Villa Mondragone una villa pontificia. Studies in Medieval Natural Philosophy. Carta escursionistica n. 147. Trentino, Veneto. Alta Val di Non, Le Maddalene 1:25000. Adatto a GPS.

8.33 MB Dimensione del file
8825523955 ISBN
Gratis PREZZO
On the conductor of algebraic varieties with multilinear tangent cones at isolated singularities.pdf

Tecnologia

PC e Mac

Leggi l'eBook subito dopo averlo scaricato tramite "Leggi ora" nel tuo browser o con il software di lettura gratuito Adobe Digital Editions.

iOS & Android

Per tablet e smartphone: la nostra app gratuita tolino reader

eBook Reader

Scarica l'eBook direttamente sul lettore nello store www.smilepub.org o trasferiscilo con il software gratuito Sony READER PER PC / Mac o Adobe Digital Editions.

Reader

Dopo la sincronizzazione automatica, apri l'eBook sul lettore o trasferiscilo manualmente sul tuo dispositivo tolino utilizzando il software gratuito Adobe Digital Editions.

Note correnti

avatar
Sofi Voighua

Strength of singularities in varying constants theories. (arXiv:1804.10835v2 [gr-qc the discrete scale invariant phase is characterised by an isolated, closed, attracting trajectory in renomalisation where the latter are based on a Finsler generalization of the Einstein's equations derived from …

avatar
Mattio Mazio

On the ideals and singularities of secant varieties of Segre varieties, by J. M. Landsberg and Jerzy Weyman; arXiv:math/0601452v2. An algebraic formula for the index of a vector field on an isolated complete intersection singularity, by H. -Chr. Graf von Bothmer, W. Ebeling, and X. Gomez-Mont; arXiv:math/0601640v3 ; appeared in: Annales de l'Institut Fourier, Vol. 58 no. 5 (2008), p. 1761-1783.

avatar
Noels Schulzzi

Noncommutative Geometry and Number Theory Where Arithmetic meets Geometry and Physics A Publication of the Max-Planck-Institute for Mathematics, Bonn Bibliografische information published by Die Deutsche Bibliothek Die Deutsche Bibliothek lists this publication in the Deutschen Nationalbibliografie; detailed bibliographic data is available in the Internet at . Bulletin canadien de math{\'e}matiques = Canadian Mathematical Bulletin Volume 18, Number 1, March, 1975 Michael Barr The existence of injective effacements 1--6 O. S. Bellamy and H. W. Ellis On extensions of the Riemann and Lebesgue integrals by nets . . . . . . .

avatar
Jason Statham

برای دانلود این مقالات کافی است پس از ورود به بانک مقالات علمی ، به مسیر مشخص شده بروید و مقالات را به طور رایگان و با لینک مستقیم دانلود کنید. Joint Mathematics Meetings New Orleans, LA, January 5-8, 2007 (Friday - Monday) Meeting #1023 Associate secretaries: Susan J Friedlander, AMS [email protected] James J Tattersall, MAA [email protected]

avatar
Jessica Kolhmann

Bulletin canadien de math{\'e}matiques = Canadian Mathematical Bulletin Volume 18, Number 1, March, 1975 Michael Barr The existence of injective effacements 1--6 O. S. Bellamy and H. W. Ellis On extensions of the Riemann and Lebesgue integrals by nets . . . . . . .